# SDR IPXA2017060517945

- Difficulty date: June 1, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 34,656 hours, 5,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103023
- Part serial: 17401
- Condition: Loose
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DECENT DEVICE CABLE PULLED OUT.  R & R NR 1 EMERGENCY ESCAPE DECENT DEVICE IAW AMM 25-61-01.
